# SDR IPXA2025013155554

- Difficulty date: January 12, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N310041
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON NAC STA.149.5 FRAME I/B HAS ELONGATED HOLES AND 0,5 CRACK.  EA-62. INSTALLED NEW FRAME ANGLE ON #1 PYLON. IAW SRM 51-40-02-0G. INSTALLED NEW BRACKET ON FRAME ANGLE OF PYLON #1. IAW SRM 51-40-02-0G.
